Exponential convexity, positive semi–definite matrices and fundamental inequalities

Jakšetić, Julije and Anwar, Matloob and Pečarić, Josip and Ur Rehman, Atiq (2010) Exponential convexity, positive semi–definite matrices and fundamental inequalities. = Exponential convexity, positive semi–definite matrices and fundamental inequalities. Journal of Mathematical Inequalities, 4 (2). pp. 171-189. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 4.

[img] Text
Exponential convexity, positive semi–definite matrices and fundamental inequalities.pdf - Published Version
Restricted to IP adress Jezik dokumenta:English

Download (217kB)

Abstract

The first two chapters of the classical book [6] on inequalities are devoted to fundamental inequalities and positive definiteness. In this paper we obtain results which give connection between fundamental inequalities and positive definiteness using the notion of exponential convexity.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Jensen; Jensen-Steffensen; Steffensen; Acz´el; Mercer; Levinson inequalities; inequalities for power sums; exponentially convex functions; linear functionals; positive semi-definite matrice
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 20 (24.6.2015.)
Date Deposited: 24 Jun 2015 08:08
Last Modified: 23 May 2017 07:50
URI: http://repozitorij.fsb.hr/id/eprint/4374

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata